Debbie - posted on 03/21/2009 ( 10 moms have responded )
My daughter (who's 7) just got started taking ADHD medication. The doctor prescribed 18mg of Concerta. What I'm wondering is how your child or self has handled if, if you've taken it. Any advice? My daughter took it for the first time today around 7:40am. She had to go to soccer practice at 9:30am and I noticed her holding her stomach a bit during practice. Nearing the end of the practice she ran over to me to let me know that her stomach was hurting. I read that stomach pain could be a side effect. She now isn't sure if she wants to take the medicine if her stomach is going to hurt when she takes it. It's only the lowest dosage too. I'm wondering if her dosage has to go up if her stomach will hurt more. But then again, maybe it was just a coincidence and the stomach ache wasn't because of the medicine and was just a normal stomach ache.
This is just all so new to me. I've been trying to research it and find out what others have dealt with concerning it.